Degree of Approximation for Bivariate Generalized Bernstein Type Operators

  • Tuncer Acar
  • Arun Kajla


In this paper we study an extension of the bivariate generalized Bernstein operators based on a non-negative real parameters. For these operators we obtain the order of approximation using Peetre’s K-functional, a Voronovskaja type theorem and the degree of approximation by means of the Lipschitz class. Further, we consider the Generalized Boolean Sum operators of generalized Bernstein type and we study the degree of approximation in terms of the mixed modulus of continuity. Finally, we show the comparisons by some illustrative graphics in Maple for the convergence of the operators to certain functions.


GBS operators B-continuous function B-differentiable function mixed modulus of smoothness 

Mathematics Subject Classification

41A10 41A25 41A36 41A63 


  1. 1.
    Acar, T., Aral, A., Mohiuddine, S.A.: Approximation by bivariate \((p, q)\)-Bernstein–Kantorovich operators. Iran. J. Sci. Technol. Trans. Sci.
  2. 2.
    Acar, T., Mohiuddine, S.A., Mursaleen, M.: Approximation by \((p, q)\)-Baskakov-Durrmeyer-Stancu operators. Complex Anal. Oper. Theory.
  3. 3.
    Acar, T., Aral, A.: Approximation properties of two dimensional Bernstein–Stancu–Chlodowsky operators. Matematiche 68, 15–31 (2013)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Acar, T., Aral, A., Mohiuddine, S.A.: On Kantorovich modification of \((p, q)\)-Baskakov operators. J. Inequal. Appl. 98(2016), 1–14 (2016)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Acu, A.M., Muraru, C., Radu, V., Sofonea, F.: Some approximation properties of a Durrmeyer variant of \(q\)-Bernstein–Schurer operators. Math. Methods Appl. Sci.
  6. 6.
    Agrawal, P.N., Ispir, N.: Degree of approximation for bivariate Chlodowsky–Szasz–Charlier type operators. Results Math. 69, 369–385 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Agrawal, P.N., Ispir, N., Kajla, A.: GBS operators of Lupaş–Durrmeyer type based on Pólya distribution. Results Math. 69, 397–418 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Agrawal, P.N., Ispir, N., Kajla, A.: Approximation properties of Lupaş–Kantorovich operators based on Pólya distribution. Rend. Circ. Mat. Palermo 65, 185–208 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Badea, C.: K-functionals and moduli of smoothness of functions defined on compact metric spaces. Comput. Math. Appl. 30, 23–31 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Badea, C., Badea, I., Cottin, C., Gonska, H.H.: Notes on the degree of approximation of \(B\)-continuous and B-differentiable functions. Approx. Theory Appl. 4, 95–108 (1988)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Badea, C., Badea, I., Gonska, H.H.: A test function theorem and approximation by pseudopolynomials. Bull. Aust. Math. Soc. 34, 53–64 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Badea, C., Cottin, C.: Korovkin-type theorems for Generalized Boolean Sum operators, Approximation Theory (Kecskemét, 1900). In: Colloquia Mathematica Societatis János Bolyai, Amsterdam, vol. 58, pp. 51–68 (1990)Google Scholar
  13. 13.
    Bărbosu, D., Acu, A.M., Muraru, C.V.: On certain GBS-Durrmeyer operators based on \(q\)-integers. Turk. J. Math.
  14. 14.
    Bărbosu, D., Muraru, C.V.: Approximating B-continuous functions using GBS operators of Bernstein–Schurer–Stancu type based on \(q\)-integers. Appl. Math. Comput. 259, 80–87 (2015)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Bögel, K.: Mehrdimensionale Differentiation von Funktionen mehrerer reeller Veränderlichen. J. Reine Angew. Math. 170, 197–217 (1934)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Bögel, K.: Über die mehrdimensionale Differentiation, Integration und beschränkte Variation. J. Reine Angew. Math. 173, 5–29 (1935)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Bögel, K.: Über die mehrdimensionale Differentiation. Jber. Deutsch. Math.-Verein. 65, 45–71 (1962–1963)Google Scholar
  18. 18.
    Cottin, C.: Mixed K-functionals: a measure of smoothness for blending-type approximation. Math. Z. 204, 69–83 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Chen, X., Tan, J., Liu, Z., Xie, J.: Approximation of functions by a new family of generalized Bernstein operators. J. Math. Anal. Appl. 450, 244–261 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Dobrescu, E., Matei, I.: The approximation by Bernstein type polynomials of bidimensional continuous functions. An. Univ. Timişoara Ser. Şti. Mat. Fiz 4, 85–90 (1966). (Romanian)zbMATHGoogle Scholar
  21. 21.
    Gonska, H.H.: Quantitative approximation in \(C(X)\), Habilitationsschrift. Universität Duisburg (1985)Google Scholar
  22. 22.
    Kajla, A., Acar, T.: Blending type approximation by generalized Bernstein–Durrmeyer type operators. Miskolc Math. Notes (2018) (accepted)Google Scholar
  23. 23.
    Kajla, A., Miclăuş, D.: Blending type approximation by GBS operators of generalized Bernstein–Durrmeyer type. Results Math. 73, 1 (2018). MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Kajla, A., Ispir, N., Agrawal, P.N., Goyal, M.: \(q\)-Bernstein–Schurer–Durrmeyer type operators for functions of one and two variables. Appl. Math. Comput. 275, 372–385 (2016)MathSciNetGoogle Scholar
  25. 25.
    Miclăuş, D.: On the GBS Bernstein–Stancu’s type operators. Creat. Math. Inform. 22, 73–80 (2013)MathSciNetzbMATHGoogle Scholar
  26. 26.
    Mohiuddine, S.A., Acar, T., Alotaibi, A.: Construction of a new family of Bernstein–Kantorovich operators. Math. Method Appl. Sci. 40, 7749–7759 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Muraru, C.V.: Note on q-Bernstein–Schurer operators. Stud. Univ. Babes Bolyai Math. 56, 489–495 (2011)MathSciNetGoogle Scholar
  28. 28.
    Muraru, C., Acu, A.M.: Some approximation properties of \(q\)-Durrmeyer–Schurer operators. Sci. Stud. Res. Ser. Math. Inform. 23, 77–84 (2013)MathSciNetzbMATHGoogle Scholar
  29. 29.
    Pop, O.T.: Approximation of B-differentiable functions by GBS operators. Anal. Univ. Oradea Fasc. Mat 14, 15–31 (2007)MathSciNetzbMATHGoogle Scholar
  30. 30.
    Pop, O.T., Bărbosu, D.: GBS operators of Durrmeyer–Stancu type. Miskolc Math. Notes 9, 53–60 (2008)MathSciNetzbMATHGoogle Scholar
  31. 31.
    Rassias, T.M., Gupta, V.: Mathematical Analysis, Approximation Theory and Their Applications. Springer, New York (2016)CrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsCentral University of HaryanaHaryanaIndia
  2. 2.Department of Mathematics, Faculty of ScienceSelcuk UniversitySelçukluTurkey

Personalised recommendations